Публикация в журнале «Journal of Computer and Systems Sciences International»

Снимок экрана 2017-09-21 в 2.20.26 PM

В журнале «Journal of Computer and Systems Sciences International» который входит в базы данных «Web of Science Core Collection« и «Scopus«, опубликована статья с.н.с., к.т.н. Молоденкова А.В. и с.н.с., к.ф.-м.н. Сапункова Я.Г.:

Molodenkov A.V. and Sapunkov Ya.G. Analytical Solution of the Optimal Slew Problem for an Axisymmetric Spacecraft in the Class of Conical Motions // Journal of Computer and Systems Sciences International. 2016. Vol. 55. No.6. Pp. 969-985.

DOI: 10.1134/S1064230716060095